# SDR UF6A990929

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Panel
- Part number: JD922J0142000
- Condition: Damaged
- Location: Flt Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - THE FLIGHT DECK OVERHEAD PANEL HAS WORN AND OVERSIZED ATTACHMENT HOLES.  MAINTENANCE REPAIRED AND RESECURED PANEL.  ALL WORK WAS DONE IAW ENGINEERING ORDER 99-185.  (M)
